On the independence of primal algebras.

Edward S. O'Keefe

Mathematische Zeitschrift (1960)

  • Volume: 73, page 79-94
  • ISSN: 0025-5874; 1432-1823

How to cite


O'Keefe, Edward S.. "On the independence of primal algebras.." Mathematische Zeitschrift 73 (1960): 79-94. <http://eudml.org/doc/169833>.

author = {O'Keefe, Edward S.},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {79-94},
title = {On the independence of primal algebras.},
url = {http://eudml.org/doc/169833},
volume = {73},
year = {1960},

AU - O'Keefe, Edward S.
TI - On the independence of primal algebras.
JO - Mathematische Zeitschrift
PY - 1960
VL - 73
SP - 79
EP - 94
KW - rings, modules, fields
UR - http://eudml.org/doc/169833
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.